# SDR DALA2021070903839

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 6,108 hours, 680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 AISLE FLOOR EMERGENCY LIGHT ON PORTION AFT OF DOOR R2 MISSING LENS. CORRECTIVE ACTION: INSTALLED NEW LENS ON ASSEMBLY. (7922108)
